# SDR 2010FA0000204

- Difficulty date: February 4, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N5229A
- Make and model: Cessna 210N
- Aircraft serial: 21063320
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: 505530401
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG SERVICE KIT PN SK210-174 CABLE ASSY STRAINS OF CABLE BROKEN AT THREADED END.
